# SDR AALA201910119010

- Difficulty date: October 7, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 12,522 hours, 1,321 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 7010914H01
- Part serial: 578626D1WL
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS OVENS G7 AND G8 EMIT SMOKY ELECTRICAL ELECTRICAL SMELL WHEN OPERATED.   MAINTENANCE REMOVED & REPLACED RH AFT GALLEY HEATER IAW AMM 21-45-30.
